Displaying similar documents to “The information metric on rational maps.”

Fixed Point Results Satisfying Rational Type Contractive Conditions in Complex Valued Metric Spaces – Revisited

Mian Bahadur Zada, Muhammad Sarwar (2017)

Annales Mathematicae Silesianae


In our previous work titled “Fixed Point Results Satisfying Rational type Contractive Conditions in Complex Valued Metric Spaces”[Ann. Math. Sil. 30 (2016), 89-110], some errors has been made in the main results (Theorem 3.1, Theorem 3.7 and Theorem 3.22), that may misguide the readers. This note provides corrections of these errors.

Unitons and their moduli.

Anand, Christopher Kumar (1996)

Electronic Research Announcements of the American Mathematical Society [electronic only]


Finite-to-one maps and dimension

Jerzy Krzempek (2004)

Fundamenta Mathematicae


It is shown that for every at most k-to-one closed continuous map f from a non-empty n-dimensional metric space X, there exists a closed continuous map g from a zero-dimensional metric space onto X such that the composition f∘g is an at most (n+k)-to-one map. This implies that f is a composition of n+k-1 simple ( = at most two-to-one) closed continuous maps. Stronger conclusions are obtained for maps from Anderson-Choquet spaces and ones that satisfy W. Hurewicz's condition (α). The...